# SDR IPXA2021033067550

- Difficulty date: March 30, 2021
- Submitted: March 31, 2021
- Operation: Air carrier
- Aircraft: N282UP
- Make and model: Doug MD-11F
- Aircraft serial: 48452
- Aircraft time: 87,899 hours, 16,943 cycles
- System (JASC): 2530 · Buffet/Galleys
- Part: Wire
- Part number: NA
- Part serial: NA
- Condition: Sparks
- Location: Galley
- Stage of operation: DE
- How discovered: O
- Nature of condition: B
- Precautionary procedure: O

## Discrepancy

EMERGENCY DECLARED,  O2 MASK DROPPED BUT NOT DONNED - LANDED UNEVENTFULLY - AC OOS** ON DESCENT SPARK FROM BEHIND GALLEY AREA RPRTD BY ACM SMOKE & FUMES NOTED. AFT CB'S FROM GALLEY PULLED SMOKE & FUMES SUBSIDED. GROUND SERVICE BUS C/B POPPED AFTER LANDING.  MAIN DR WOULDN'T OPEN ELECTRICALLY.  FOUND 115VAC GRD SERVICE WIRING SHORTING TO GROUND AT 9G WALL ATTACH POINT AT 1 O'CLOCK POSITION.  REPAIRED WIRING PER EO MD11-2450-79830A.  OPS CKS GOOD.
